# SDR CA090205007

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,996 hours
- Engine: Allsn 250C47B
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 26800400
- Condition: Frayed
- Location: Cargo Hook
- Part time: 2,195 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CABLE TOP END OF MANUAL RELEASE CABLE WAS FOUND TO BE FRAYED AND PULLED OUT OF THE SWAGED END.  SDR WAS SUMITTED DEC 09 2008 FOR A SIMILAR DEFECT BUT ON THE BOTTOM END OF CABLE, THAT CASE RESULTED IN A UN-COMMANDED RELEASE OF THE HOOK, BOTH CABLES HAVE BEEN SENT TO THE MANUFACTURE.
